# SDR AALA2018071219009

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 56,661 hours, 26,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Binding
- Location: L1 Door
- Part time: 5,829 hours, 3,219 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK DIFFICULT TO DISENGAGE AND ENGAGE.  REPLACED L1 SLIDE PER J/C 26L00025011. OPERATIONS CHECK GOOD. AIRCRAFT OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
